# SDR A6WA201240230

- Difficulty date: January 16, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 28,334 hours, 27,473 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ENCLOSURE BOX HAS MULTIPLE CRACKS AND APU ENCLOSURE BOX DOOR HAS CRACKED.  REPAIRED IAW REO 601R-49-11-070, REV A.
